# SDR UIEA2024083000863

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E - ILES 567 D-BEAM WEB CRACKED.(  LHW L/E - ILES 567 D-BEAM WEB REPAIRED IAW RI-57-41-17037 REV.A. NO FURTHER DEFECTS NOTED.  )
